MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG POLARSTEM VALGUS TI/HA 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED

SMITH & NEPHEW ORTHOPAEDICS AG POLARSTEM VALGUS TI/HA 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Model Number 75102074
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to periprosthetic fracture (calcar fracture) and subsidence of the polarstem.Patient felt pain 4 weeks prior to revision.No further information/ documents and no explants available (discarded).

Brand Name
POLARSTEM VALGUS TI/HA 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
oberneuhofstrasse 10d
baar 6340
SZ  6340
MDR Report Key6878270
Report Number9613369-2017-00052
Device Sequence Number566779
Product Code LZO
UDI-Device Identifier07611996142341
UDI-Public(01)07611996142341(17)220510(10)B1505194
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2022
Device Model Number75102074
Device Catalogue Number75102074
Device Lot NumberB1505194
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXINIUM FEMORAL HEAD, PART 71343604, LOT 17CM20188
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR